Please use this identifier to cite or link to this item:
Title: Carleson Measures, Riemann-Stieltjes and Multiplication Operators on a General Family of Function Spaces
Author: Pau, Jordi
Zhao, Ruhan
Keywords: Funcions de variables complexes
Funcions analítiques
Anàlisi harmònica
Anàlisi de Fourier
Functions of complex variables
Analytic functions
Harmonic analysis
Fourier analysis
Issue Date: Apr-2014
Publisher: Springer Verlag
Abstract: Let $\mu$ be a nonnegative Borel measure on the unit disk of the complex plane. We characterize those measures $\mu$ such that the general family of spaces of analytic functions, $F (p,q,s)$ which contain many classical function spaces, including the Bloch space, $BMOA$ and the $Q_s$ spaces, are embedded boundedly or compactly into the tent-type spaces $T_{p,s}^\infty(\mu)$. The results are applied to characterize boundedness and compactness of Riemann-Stieltjes operators and multiplication operators on $F (p,q,s)$.
Note: Versió postprint del document publicat a:
It is part of: Integral Equations and Operator Theory, 2014, vol. 78, num. 4, p. 483-514
Related resource:
ISSN: 0378-620X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
636247.pdf254 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.